View Full Version : wellbutrin zombie feeling


hollywood
12-20-11, 12:18 PM
I was taking wellbutrin 150xl , I'm not sure if it was me or the wellbutrin 150xl but I started feeling like my stimulants didn't last long at all. I felt like I was crashing alot earlier than what I have ever really dealt with. So, at that point I went to 300xl and this crash diminished and so did the positive attributes of my adhd meds as well. I guess I don't feel like myself or anybody anymore since a few months on this dose of wellbutrin xl. I don't feel depressed or upset like I was but at what cost? I cannot think quickly and I feel really sluggish and odd. I know before my stimulants were working really well for me , and then when I added wellbutrin it seemed to have a positive impact on my mood. I now realize all it really did was just extract my personality and now I'm not even filled with the slightest emotion. I don't feel I can keep going down this path.

Heerst
01-07-12, 12:51 PM
For how long did you take it?
Maybe you should wait a week or two or try a lower dosage.

Heerst
01-08-12, 08:04 AM
Update: I had this feeling last night. Pretty awful, I even considered quitting the medication, but it's the only thing that keeps me functional.
It was like a stim comedown. I'm on 150XL ONCE a day so maybe it was the effect wearing off.

hollywood
01-10-12, 10:45 PM
Think I will drop back to 150 xl.